Print ISSN: 1681-6900

Online ISSN: 2412-0758

Keywords : ordinary and partial differential equations

Generalized Spline Approximation Method for Solving Ordinary and Partial Differential Equations

Nabaa N. Hasan; Suha N. Al-Rawi; Fadhel S.Fadhel

Engineering and Technology Journal, 2010, Volume 28, Issue 14, Pages 4866-4873

The main theme of this paper is to approximate the solution of ordinary
differential equations by using basis of generalized spline functions then using tensor product analysis to generalize the approximation for solving partial differential equations, (PDE's).